# SDR AALA20121009003

- Difficulty date: September 24, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 80,626 hours, 36,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT SERVICE DOOR SUBFLOOR AT STATION 1140.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
